Two eldery people received overdose of Pfizer vaccine in Australia

0
1
blank

Two patients – an 88-year-old man and a 94-year-old woman – were administered an incorrect dose of the Pfizer vaccine at a Holy Spirit Nursing Home in Brisbane’s Carseldine, Australia, on Tuesday. The doctor who administered incorrect doses had not completed the compulsory vaccination training. “The doctor involved did the wrong thing and that is a case of human error, a case of unacceptable human error,” the health minister told parliament on Wednesday. Pfizer vaccine guidelines state that “in the event of overdose, monitoring of vital functions and possible symptomatic treatment is recommended”.“Both patients are showing no signs at all of an adverse reaction,” Mr Hunt told reporters.

blank

People are meant to get two doses of the Pfizer vaccine three weeks apart, but Mr Hunt said he’s been advised the doctor in question administered both doses of the vaccine consecutively.The doctor will be reported to the national regulator over the incident. St Vincent’s Care Services, which runs the nursing home, said residents and their families were distressed about the incident involving a doctor employed by Healthcare Australia. The Queensland Premier demanded an urgent national cabinet meeting. The most commonly reported side effects for the Pfizer COVID-19 vaccine are pain at the injection site, tiredness, headache, muscle pain, chills, joint pain and fever.